The equivalence of -groupoids and crossed complexes
Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 4, pp. 371-386.
@article{CTGDC_1981__22_4_371_0,
     author = {Brown, Ronald and Higgins, Philip J.},
     title = {The equivalence of $\infty $-groupoids and crossed complexes},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {371--386},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {4},
     year = {1981},
     zbl = {0487.55007},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_4_371_0/}
}
TY  - JOUR
AU  - Brown, Ronald
AU  - Higgins, Philip J.
TI  - The equivalence of $\infty $-groupoids and crossed complexes
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1981
DA  - 1981///
SP  - 371
EP  - 386
VL  - 22
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_4_371_0/
UR  - https://zbmath.org/?q=an%3A0487.55007
LA  - en
ID  - CTGDC_1981__22_4_371_0
ER  - 
%0 Journal Article
%A Brown, Ronald
%A Higgins, Philip J.
%T The equivalence of $\infty $-groupoids and crossed complexes
%J Cahiers de topologie et géométrie différentielle
%D 1981
%P 371-386
%V 22
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1981__22_4_371_0
Brown, Ronald; Higgins, Philip J. The equivalence of $\infty $-groupoids and crossed complexes. Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 4, pp. 371-386. http://www.numdam.org/item/CTGDC_1981__22_4_371_0/

1 R. Brown& P.J. Higgins, On the algebra of cubes, J. Pure & Appl. Algebra, 21 (1981), 233- 260. | MR | Zbl

2 R. Brown& P.J. Higgins, Colimit theorems for relative homotopy groups, J. Pure & Appl. Algebra 22 (1981), 11-41. | MR | Zbl

3 R. Brown & P.J. Higgins, The equivalence of ω-groupoids and cubical T-complexe s, This issue.

4 R. Brown & C.B. Spencer, G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. Kon. Akad. v. Wet. 79 (1976), 296. | MR | Zbl

5 R. Brown & C.B. Spencer, Double groupoids and crossed modules,Cahiers Top. et Géom. Diff. XVII-4 (1976), 343-362. | Numdam | MR | Zbl

6 M.K. Dakin, Kan complexes and multiple groupoid structures, Ph. D. Thesis University of Wale s, 1977. | MR

7 A. Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. 68 (1958), 54 - 80. | MR | Zbl

8 A. &Amp; C. Ehresmann, Multiple functors II, III, Cahiers Top. et Géom. Diff. xx (1978), 295-333, 387-443. | Numdam | Zbl

9 D.M. Kan, Functors involving c.s.s. complexes, Trans. A.M.S. 87 (1958), 330. | MR | Zbl

10 C.B. Sp Encer, An abstract setting for homotopy pushouts and pullbacks, Cahiers Top. et Géom. Diff. XVIII-4 (1977), 409-430. | Numdam | MR | Zbl

11 O. Wyler, Multiple functor categories, Mimeographed Note s, Camegie-Mellon University, 1972.